# SDR AALA20160310011

- Difficulty date: February 12, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 65,595 hours, 10,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143T82043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD CARGO DOOR SILL SUPPORT STRUCTURE, LOWER SURFACE AROUND POD LOCK & STOP MOUNT BOLT NUTS, STATION 506, RBL45.  REMOVED CORROSION IAW EA 258563.  ACFT IN BASE MX.
